Why does Metformin cause the big D?
- From: "Julie Bove" <juliebove@xxxxxxxxxxxx>
- Date: Wed, 31 Aug 2011 00:12:43 -0700
I only know that it can. I don't know why. Oddly it never did this to me
even though I tend to get that problem frequently. The only time it did was
when I accidentally took two dinner doses so 3,000 mg at once. Oh...bad
It is causing problems for Angela. She is on the ER but can't seem to
tolerate 2,000 mg. The 1,500 dose seems to be okay. The Dr. said if she
gets an upset stomach to back down and then try again. Well we have tried
that twice now.
I guess I will try calling him tomorrow to see what he says. I hope she
doesn't have to take split doses. I know that might help but... She has to
take her thyroid pill on an empty stomach. She has to wait a half an hour
to eat. It is hard enough for me to get her up and going in the morning and
last year she was really resistant.to eating any breakfast. I didn't push
it because she had such an early lunch. Her lunch will be later this year
so likely she will have to eat at least a couple of bites of something. I
don't know what just yet. So that will take more time out of her morning.
And if she has to take more pills then, that will just delay her further.
She hates taking pills and there is always a lot of drama surrounding them.
Generally one of the pills will get stuck in her throat and I will have to
hear about it.
- Prev by Date: Re: My A1C
- Next by Date: Re: BG has been bad all week
- Previous by thread: Angela's EMG
- Next by thread: Re: Why does Metformin cause the big D?